Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Summability $ C$ of series of surface spherical harmonics


Author: Aaron Siegel
Journal: Trans. Amer. Math. Soc. 104 (1962), 284-307
MSC: Primary 40.32
DOI: https://doi.org/10.1090/S0002-9947-1962-0138912-X
Erratum: Trans. Amer. Math. Soc. 108 (1963), 547-548.
MathSciNet review: 0138912
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Boole, Calculus of finite differences, Chelsea, New York, 1860. MR 0115025 (22:5830a)
  • [2] A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher transcendental functions, Vol. 2, McGraw-Hill, New York, 1953.
  • [3] L. Fejer, Über die Summabilitat der Laplaceschen Reihe durch arithmetische Mittel, Math. Z. 24 (1926), 267-284. MR 1544764
  • [4] T. H. Gronwall, Über die Laplaceshe Reihe, Math. Ann. 74 (1913), 213-270. MR 1511760
  • [5] G. H. Hardy, Divergent series, Clarendon Press, Oxford, 1949. MR 0030620 (11:25a)
  • [6] E. W. Hobson, The theory of spherical and ellipsoidal harmonics, Cambridge Univ. Press, London, 1931.
  • [7] W. Rudin, Uniqueness theory for Laplace series, Trans. Amer. Math. Soc. 68 (1950), 287-303. MR 0033368 (11:430a)
  • [8] V. L. Shapiro, Localization on spheres, Trans. Amer. Math. Soc. 86 (1957), 212-219. MR 0090676 (19:850b)
  • [9] -, The symmetric derivative on the $ (k - 1)$ dimensional hypersphere, Trans. Amer. Math. Soc. 81 (1956), 514-524. MR 0076906 (17:962e)
  • [10] W. J. Sternberg and T. L. Smith, The theory of the potential and spherical harmonics, Univ. of Toronto Press, Toronto, 1946. MR 0011513 (6:175d)
  • [11] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.32

Retrieve articles in all journals with MSC: 40.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0138912-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society